# SDR QXEA200601451

- Difficulty date: June 14, 2006
- Submitted: June 15, 2006
- Operation: Air carrier
- Aircraft: N403QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4037
- Aircraft time: 12,618 hours, 13,211 cycles
- System (JASC): 5240 · Service Doors
- Part: Handle
- Condition: Not Seated
- Location: Service Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BOI FLIGHT NR 2385, AFT GALLEY SERVICE DOOR WARNING IN FLIGHT.  MAINTENANCE NOTED AS AIRCRAFT PULLED INTO GATE THAT THE AFT SERVICE DOOR HANDLE WAS NOT FULLY SEATED.  INSPECTED, CLEANED AND LUBED HANDLE ASSEMBLY AND C/W OPS CHECK IAW AMM 52-41-00-710-801.  OPS CHECK GOOD.  NO PARTS REPLACED.  AIRCRAFT RETURNED TO SERVICE.
